# SDR ABXA010277

- Difficulty date: May 31, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- Aircraft time: 70,591 hours, 22,692 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217
- Condition: Out Of Adj
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CLEAR VIEW WINDOW WOULD NOT OPEN.  ADJUSTED RIGHT CLEAR VIEW WINDOW IAW DC-8 MM 56-10-3.  REPAIRED EPOCAST.  PRESSURIZED AIRCRAFT TO 4 PSID.  NO LEAKS NOTED.  WINDOW OPENS FREELY.
